# SDR UIEA2024012300021

- Difficulty date: January 23, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 95,797 hours, 20,670 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Tat Probe
- Part number: 102LA2AG
- Part serial: A4409
- Condition: Faulted
- Stage of operation: CL
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: A, O

## Discrepancy

EICAS MESSAG "TAT PROBE" FOLOWED BY 'AUTOPILOT DISCONNEC' LNAV AND VNAV BECAME INOP( PERFORMED T/S PER FIM 30-33 FT805, SUSPECTING TAT, RELAY K514 AND RELAY K411 TO BE FAULTINGREMOVED AND REPLACED TAT PROBE IAW AMM 34-12-02. REMOVED AND REPLACED RELAYS K 411 AND K514. OPS CHECKED GOODIAW AMM 34-12-02.  )
